MAUDE Adverse Event Report: Medline Industries, LP Optifoam Gentle EX; OPTIFOAM GENTLE EX, SACRUM, 9X9

Medline Industries, LP Optifoam Gentle EX; OPTIFOAM GENTLE EX, SACRUM, 9X9
Catalog Number MSCEX99EP
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, "the icu brought up the increase in hapis on the units and the use of the medline foams." per the customer contact, "the nurses reported the foams rolling, not as user friendly when lifted to inspect the tissue, etc." it was reported, "the new product was brought into the unit in april and the facility acquired 7 sacral hapis in 6 months" and "this resulted in wounds to patients and longer hospital stays." unspecified medical intervention was required.
 
Additional Manufacturer Narrative
According to the facility, "the icu brought up the increase in hapis on the units and the use of the medline foams." per the customer contact, "the nurses reported the foams rolling, not as user friendly when lifted to inspect the tissue, etc." it was reported, "the new product was brought into the unit in april and the facility acquired 7 sacral hapis in 6 months" and "this resulted in wounds to patients and longer hospital stays." unspecified medical intervention was required.The facility was unable to clarify the dates of incidents for the events.There was no further information.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was requested for evaluation.No additional information is available.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Optifoam Gentle EX
Common Device Name
OPTIFOAM GENTLE EX, SACRUM, 9X9
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key50898217
Report Number1417592-2026-10400
Device Sequence Number17599671
Product Code NAD
UDI-Device Identifier10888277652668
UDI-Public10888277652668
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSCEX99EP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown